advertisement
Question
Posted by: Erina | 2009-10-17

hormone tablets

Hi docter, I am on Activelle at the moment but have been in total now for 27years on hormone replacement.
What I find lately is that when I have a smear then it is terribly painful and I also develop an infection afterwards.l My dr said my uterus has become very thin due to the hormones.
Any suggestions to rectify this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The uterus is thin from the menopause. You can use Premarin vaginal cream to help the vaginal atrophy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009-10-19

The uterus is thin from the menopause. You can use Premarin vaginal cream to help the vaginal atrophy.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009-10-19

The uterus is thin from the menopause. You can use Premarin vaginal cream to help the vaginal atrophy.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement